login
The OEIS Foundation is supported by donations from users of the OEIS and by a grant from the Simons Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A082961 Number of inequivalent optimal Hermitian formally self-dual but not self-dual codes of length 2n over GF(4). 2

%I

%S 0,1,0,10,4,1,594,3,0

%N Number of inequivalent optimal Hermitian formally self-dual but not self-dual codes of length 2n over GF(4).

%D T. A. Gulliver, Patric R. J. Östergård and N. I. Senkevitch, Optimal quaternary linear rate-1/2 codes of length <= 18, IEEE Trans. Info. Theory, 49 (No. 6, 2003), 1540-1543.

%Y Cf. A082960, A082959.

%K nonn

%O 1,4

%A _N. J. A. Sloane_, May 27 2003

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified August 7 23:53 EDT 2020. Contains 336280 sequences. (Running on oeis4.)